# SDR RAIA990117

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51515001B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5776 - ORD - NR 1 GENERATOR FELL OFF LINE.  MAINTENANCE REPLACED NR 1 GENERATOR CONTROL UNIT.  (M)
